# SDR CALA2020010600101

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 39,178 hours, 20,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D348019320401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND LAV VENT AFT FUSELAGE, A/C RIGHT SIDE. VERFIED REPAIR DOUBLER ITEM 1 MATERIAL 0.071 2024T3,P.O# 9747831 , REPAIR FILLERS ITEM 2,3 MATERAIL 0.063 2024T3 P.O# 8546450 AND VERFIED INTERNAL DOUBLER P/N D5348019320401 AS REF TO SRM 53-41 -11-300-004 VERIFIED ALL REPAIR PARTS PER SRM 53-41-11-300-004 FIGURE 001. VERFIED P.O. NUMBERS ENTERED BY SHEET METAL TECH REMOVED DAMAGE SKIN AS REF TO SRM 53-41-11-300-004 FIG 001. COMPLIED WITH STEP 2. A, (1) THRU (6) PER SRM 52-41-11-300-004. THRU (6). VERIIFIED COMPLETION OF SRM 52-41-11-300-004 STEPS 2. A. (1) PER SRM 53-41-11-300-004 COMPLETED STEPS 7 THRU 16. FABRICATED, TREATED AND PRIMED REPAIR PARTS. OK TO FAY SEAL AND INSTALL REPA IR PARTS. VERIFIED COMPLETION OF STEPS 2. A. 7 THRU 16 PER SRM 53-41-11-300-004. FABRICATED, TREATED AND PRIM
